High blood pressure and Personality change - from FDA reports
Personality change is found among people with High blood pressure, especially for people who are female, 60+ old, take medication Chantix and have High blood cholesterol. We study 168 people who have Personality change and High blood pressure from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
High Blood Pressure
High blood pressure can be treated by Lisinopril, Atenolol, Amlodipine besylate, Hydrochlorothiazide, Metoprolol tartrate (latest reports from 493,342 High blood pressure patients)
Personality change has been reported by people with depression, quit smoking, multiple sclerosis, stress and anxiety, attention deficit hyperactivity disorder (latest reports from 6,699 Personality change patients).
On Jan, 31, 2017
168 people who have High Blood Pressure and Personality Change are studied.
Number of reports submitted per year:
Gender of people who have High Blood Pressure and experience Personality Change *:
- female: 54.55 %
- male: 45.45 %
Age of people who have High Blood Pressure and experience Personality Change *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 1.39 %
- 20-29: 0.69 %
- 30-39: 4.86 %
- 40-49: 11.81 %
- 50-59: 34.03 %
- 60+: 47.22 %
Top co-existing conditions for these people *:
- High Blood Cholesterol (37 people, 22.02%)
- Quit Smoking (24 people, 14.29%)
- Gastrooesophageal Reflux Disease (17 people, 10.12%)
- Pain (16 people, 9.52%)
- Depression (16 people, 9.52%)
Most common drugs for these people *:
- Chantix (24 people, 14.29%)
- Simvastatin (18 people, 10.71%)
- Amlodipine (17 people, 10.12%)
- Ramipril (15 people, 8.93%)
- Atenolol (12 people, 7.14%)
Top symptoms for these people *:
- Fatigue (35 people, 20.83%)
- Aggression (31 people, 18.45%)
- Depression (28 people, 16.67%)
- Stress And Anxiety (25 people, 14.88%)
- Agitation (19 people, 11.31%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Personality change and High blood pressure?
Browse all symptoms of High blood pressurea b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Personality changePersonality change
Other conditions that could case Personality changePersonality change
Can you answer these questions?
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I am 44 y/o male and have been taking lisinopril 15 mg for 3 years now and approximately 4 weeks ago stopped in attempt to control it with diet and exercise. Since I have stopped taking it I am lightheaded but yet my blood pressure is normal. This feeling of lightheaded happens randomly during ...
You may be interested in these reviews
I recently had a liver transplant. I find myself easily frustrated and angry. I'm yelling at my wife and kids for the slightest things. I feel mean and this is not me. They have been so supportive and do not deserve to be treated this way I can feel the difference in myself and I don't like but ...
I've had Zpacks in the past, no problem. But this time on day 2 - 3 my BP shot up 174/111 and stayed high averaging 163/104 until day four. When it first shot up I started taking magnesium, potassium, cranberry juice and doubled my HCTZ to 50 mg. As those had always reversed more minor BP ...
Just joined the group hoping to network and learn new thing here.... I live in las vegas,NV And am looking for a Naturopathic / or Holistic Endocrinologist, Cardiologist Doctor that can help me... Thank you